# SDR FDEA201001020003

- Difficulty date: January 2, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640-660 S2-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, BETWEEN STA 640-660, BETWEEN STR 2L-3L, PILOT HOLE NEXT TO FASTENER.   CUT-OUT DAMAGED AREA AT MAIN CARGO DOOR AREA, FABRICATED FILLER   DOUBLER AND TRIPLER AND INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 1B.
